# SDR ASAA2017012519711

- Difficulty date: January 25, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,634 hours, 9,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 727h-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, 304 TRANSITION PANEL CHANNEL IS CRACKED AT BS 727H AND 727J.  ACFT GROUNDED.  REMOVED ZEE CHANNEL IAW B737-800 SRM 53-00-53, FABRICATED NEW SECTION AND REINSTALLED IAW SRM 53-00-53-2R-5.
